# SDR AALA202508055588

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 36,666 hours, 16,004 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Faulted
- Location: Zone 600 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING APPROACH FLAPS HAD ASYMMETRY. AIRCRAFT EMERGENCY LANDED SAFELY AT DTW. FSEU SHOWS MM 27-53256 IN FAULT HISTORY. INTERMITTENT ON FSEU. REMOVE AND REPLACED FLAP SKEW 7 SENSOR. PER AMM 27-59-01 AND FIM 27-59-00-810-807. OPERATIONAL CHECK GOOD WITH NO OTHER FAULT.
